Pramana

, Volume 27, Issue 1, pp 63–72

Gravitational fields with space-times of Bianchi type IX

  • P C Vaidya
  • L K Patel
Electromagnetics, Statistical Mechanics And General Relativity

DOI: 10.1007/BF02846329

Cite this article as:
Vaidya, P.C. & Patel, L.K. Pramana - J Phys (1986) 27: 63. doi:10.1007/BF02846329

Abstract

Spatially homogeneous space-times of Bianchi type IX are considered. A general scheme for the derivation of exact solutions of Einstein’s equations corresponding to perfect fluid plus pure radiation fields is outlined. Some simple rotating Bianchi type IX cosmological models are presented. The details of these solutions are also discussed.

Keywords

Bianchi type IX space-times cosmology gravitational field 

PACS No

04.20 

Copyright information

© the Indian Academy of Sciences 1986

Authors and Affiliations

  • P C Vaidya
    • 1
  • L K Patel
    • 1
  1. 1.Department of MathematicsGujarat UniversityAhmedabadIndia

Personalised recommendations